RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 4, Pages 70–80 (Mi dm1211)  

On uniqueness of alphabetic decoding

P. S. Dergach


DOI: https://doi.org/10.4213/dm1211

Full text: PDF file (126 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:5-6, 571–581

Bibliographic databases:

UDC: 519.21
Received: 16.03.2012

Citation: P. S. Dergach, “On uniqueness of alphabetic decoding”, Diskr. Mat., 24:4 (2012), 70–80; Discrete Math. Appl., 22:5-6 (2012), 571–581

Citation in format AMSBIB
\Bibitem{Der12}
\by P.~S.~Dergach
\paper On uniqueness of alphabetic decoding
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 4
\pages 70--80
\mathnet{http://mi.mathnet.ru/dm1211}
\crossref{https://doi.org/10.4213/dm1211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088090}
\elib{http://elibrary.ru/item.asp?id=20730452}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 5-6
\pages 571--581
\crossref{https://doi.org/10.1515/dma-2012-039}


Linking options:
  • http://mi.mathnet.ru/eng/dm1211
  • https://doi.org/10.4213/dm1211
  • http://mi.mathnet.ru/eng/dm/v24/i4/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:192
    Full text:49
    References:30
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019